# SDR FDEA201505271636

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 362 hours, 19,867 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C231300043
- Part serial: B456
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR WAS SELECTED UP, AFTER TAKEOFF,  NOSE & RT MAIN GEAR INDICATIONS WERE NORMAL,  BUT LT MAIN SHOWED UNLOCKED & DOOR.  CYCLED  GEAR WITH SAME RESULT.  LG RETRACTION  UNAVAILABLE, WAS ANNUNCIATED ALONG WITH GREEN SYS AIR PRESS LOW.  WHEN LG WAS SELECTED TO DOWN, NORMAL 3 GREEN LIGHTS ILLUMINATED.  RETURNED FOR LANDING.  REMOVED AND REPLACED THE LT MLG RETRACT ACTUATOR IAW AMM 32-31-46-04.  LEAK CHECK AND OPS CHECKED GOOD WITH NO DISCREPANCIES NOTED.
